# SDR UPS97225145

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tie Point
- Part number: 6367174
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TANK LACING POINT ON REAR WALL STA 870 OF CENTER FUEL TANK CRACKED.  TIE POINT IS SECOND FROM O/B ON RIGHT SIDE OF TANK REAR WALL.  REMOVED AND INSTALLED TIE POINT IAW SRM 51-30-1.
